# SDR DALA1144279017

- Difficulty date: July 25, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 48,124 hours, 34,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV VISIT IN MSP FOUND AFT LAV SERVICE PANEL CUTOUT CORRODED INTO SKIN.  CUT OUT DAMAGE AND INSTALLED DOUBLER AND TRIPLER.  WORKED ON NRC 66 PER ERA 494539-14.
